Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DonnyZ222

Would this be progress?

Recommended Posts

So I started the regimen 4 or 5 days ago and I have seen my acne improve imensly ovet the short period. At the moment Im getting the usual like itching and burning when after applying the BP and the moisturiser. I have a pictures of what its like after the 5 days of the regimen.

http://img401.imageshack.us/img401/193/1002156b.jpg

http://img408.imageshack.us/img408/5796/1002157.jpg

As you can see its starting to get dry and red.. I was just wandering if after another week or two will it stop getting red and flaky?

Just tell me what you think of the pictures.. I dont have any of what it looked like when I started so I apologise for that

Edited by DonnyZ222
Link to comment
Share on other sites

Probably not. Your skin is going to need time to adjust to the BP, and every time you up the amount you're using, your skin has to readjust, so it might take a while.

The flakiness will likely subside after a few weeks, but your skin may still be red and dry for a while after that, so it's important to use plenty of moisturizer.

Link to comment
Share on other sites

Yeah at the moment Im having to moisturise twice after puttin on the BP.. Im not fussed about it being red though, aslong as it sorts it out.

Thanks for the reply

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×